RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Wirths, Karl-Joachim

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:100
Abstract pages:1476
Full texts:499
References:280
Professor
E-mail:

http://www.mathnet.ru/eng/person31428
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/183700

Publications in Math-Net.Ru
2018
1. Saminathan Ponnusamy, Karl-Joachim Wirths, “Coefficient problems on the class $U(\lambda)$”, Probl. Anal. Issues Anal., 7(25):1 (2018),  87–103  mathnet  isi  elib
2013
2. M. Obradović, S. Ponnusamy, K.-J. Wirths, “Coefficient characterizations and sections for some univalent functions”, Sibirsk. Mat. Zh., 54:4 (2013),  852–870  mathnet  mathscinet; Siberian Math. J., 54:4 (2013), 679–696  isi  scopus
2011
3. S. Ponnusamy, K.-J. Wirths, “On an extreme point conjecture for concave functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 12,  54–58  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:12 (2011), 44–47  scopus
2009
4. B. Bhowmik, S. Ponnusamy, K.-J. Wirths, “Concave functions, Blaschke products, and polygonal mappings”, Sibirsk. Mat. Zh., 50:4 (2009),  772–779  mathnet  mathscinet; Siberian Math. J., 50:4 (2009), 609–615  isi  scopus
2005
5. F. G. Avkhadiev, K.-J. Wirths, “Concave schlicht functions with bounded opening angle at infinity”, Lobachevskii J. Math., 17 (2005),  3–10  mathnet  mathscinet  zmath
2002
6. F. G. Avkhadiev, K.-J. Wirths, “On the coefficient multipliers theorem of Hardy and Littlewood”, Lobachevskii J. Math., 11 (2002),  7–12  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021